Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Had lump removed from big toe. Now redness, swelling, numbness, tingling, stiffness. Cause?

Hi :-) thank you for your help! one month ago I had a loose body (thought to be either uric acid or calcium buildup) removed from the inner side of my big toe on my right foot. The scar is healed up almost all the way, but my toe is slightly red and swollen. I have the normal numbness and tingling that follows a toe surgery, but I also have a lot of stiffness and a WHOLE lot of pain even if I m just laying down. My doctor has no idea what is causing the pain. :-/ any suggestions? :-))
Asked On : Thu, 3 Jan 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to get blood investigations like ESR and CRP. It will tell us if you are having any infection which is most common cause of such symptoms. If these test are normal then you can be relax that there is nothing wrong with your toe and it is just post surgery natural things.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor